Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Can c0-amoxiclav cause constipation?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
can c0-amoxiclav antibiotics constipate you.
Posted Wed, 13 Mar 2013 in Medicines and Side Effects
Answered by Dr. Das Arindam 54 minutes later

Thank you for posting a query.

Look, coamoxiclav contains amoxicillin and clavulanic acid. It is a penicillin group of drug. It is a broad spectrum antibiotic.

It can cause diarrhea, nausea, vomiting as side effect. But it can also cause constipation in some individuals.

To get rid of constipation, you need to take some XXXXXXX leafy vegetables. If it fails to provide relief, you should any laxative agent depending upon the severity.

Hope this information suffices. Let me know if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor